Ruled Surfaces of Finite Chen-Type
Journal for geometry and graphics, Tome 22 (2018) no. 1, pp. 15-2
Cet article a éte moissonné depuis la source Heldermann Verlag
We study ruled surfaces in the 3-dimensional Euclidean space which are of finite III-type, that is, they are of finite type, in the sense of B.-Y. Chen, with respect to the third fundamental form. We show that helicoids are the only ruled surfaces of finite III-type.
Classification :
53A05, 47A75
Mots-clés : Surfaces in Euclidean space, surfaces of finite type, Beltrami operator
Mots-clés : Surfaces in Euclidean space, surfaces of finite type, Beltrami operator
@article{JGG_2018_22_1_JGG_2018_22_1_a1,
author = {H. Al-Zoubi and S. Al-Zu'bi and S. Stamatakis and H. Almimi },
title = {Ruled {Surfaces} of {Finite} {Chen-Type}},
journal = {Journal for geometry and graphics},
pages = {15--2},
year = {2018},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JGG_2018_22_1_JGG_2018_22_1_a1/}
}
TY - JOUR AU - H. Al-Zoubi AU - S. Al-Zu'bi AU - S. Stamatakis AU - H. Almimi TI - Ruled Surfaces of Finite Chen-Type JO - Journal for geometry and graphics PY - 2018 SP - 15 EP - 2 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/item/JGG_2018_22_1_JGG_2018_22_1_a1/ ID - JGG_2018_22_1_JGG_2018_22_1_a1 ER -
H. Al-Zoubi; S. Al-Zu'bi; S. Stamatakis; H. Almimi . Ruled Surfaces of Finite Chen-Type. Journal for geometry and graphics, Tome 22 (2018) no. 1, pp. 15-2. http://geodesic.mathdoc.fr/item/JGG_2018_22_1_JGG_2018_22_1_a1/